Skip to Content

Has anyone had a problem with weight gain since taking Lyrica?

Responses (3)

kaismama 30 Nov 2014

I gained a lot of weight with it. I also had other side effects that made me get off of it.

grandmahill 5 Dec 2014

I have only been on lyrica for a couple of days so no personal experience yet... but from the many reviews I have read probably 90% complained of weight gain. I asked my dr to also prescribe phentermine, which is a weight loss drug, after reading someone's review saying that it kept them from gaining weight on lyrica. Other people have had some luck with diuretics. Good luck.

hankmac 5 Dec 2014

I've been taking 150 mg of Lyrica twice daily for about eight months. And I've gained about 15 pounds. My pain management doctor actually admitted that weight gain is a major side effect. Not happy with the extra weight - never had a weight issue until now - but Lyrica really works well for me and weight gain is the only side effect so for right now it's a real blessing.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions